RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tedeev, Anatoli Fedorovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:1776
Abstract pages:4430
Full texts:1361
References:422
Senior Researcher
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
   
Main publications:
  • Tedeev, A. F. Initial-boundary value problems for quasilinear degenerate parabolic equations with damping. The Neumann problem. (Russian) Ukrain. Mat. Zh. 58 (2006), no. 2, 272–282; translation in Ukrainian Math. J. 58 (2006), no. 2, 304–317.
  • Afanas'eva, N. V.; Tedeev, A. F. Theorems on the existence and nonexistence of solutions to the Cauchy problem for degenerate parabolic equations with a nonlocal source. (Russian) Ukrain. Mat. Zh. 57 (2005), no. 11, 1443–1464; translation in Ukrainian Math. J. 57 (2005), no. 11, 1687–1711.
  • Andreucci, Daniele; Tedeev, Anatoli F. Universal bounds at the blow-up time for nonlinear parabolic equations. Adv. Differential Equations 10 (2005), no. 1, 89–120.
  • Andreucci, D.; Tedeev, A. F.; Ughi, M. The Cauchy problem for degenerate parabolic equations with source and damping. Ukr. Mat. Visn. 1 (2004), no. 1, 1–19; translation in Ukr. Math. Bull. 1 (2004), no. 1, 1–23.
  • Afanaseva, N. V.; Tedeev, A. F. Fujita-type theorems for quasilinear parabolic equations in the case of slowly vanishing initial data. (Russian) Mat. Sb. 195 (2004), no. 4, 3–22; translation in Sb. Math. 195 (2004), no. 3–4, 459–478.
  • Tedeev, A. F. Conditions for the time-global existence and nonexistence of a compact support of solutions of the Cauchy problem for quasilinear degenerate parabolic equations. (Russian) Sibirsk. Mat. Zh. 45 (2004), no. 1, 189–200; translation in Siberian Math. J. 45 (2004), no. 1, 155–164.
  • Andreucci, D.; Cirmi, G. R.; Leonardi, S.; Tedeev, A. F. Large time behavior of solutions to the Neumann problem for a quasilinear second order degenerate parabolic equation in domains with noncompact boundary. J. Differential Equations 174 (2001), no. 2, 253–288.
  • Andreucci, Daniele; Tedeev, Anatoli F. Finite speed of propagation for the thin-film equation and other higher-order parabolic equations with general nonlinearity. Interfaces Free Bound. 3 (2001), no. 3, 233–264.
  • Andreucci, Daniele; Tedeev, Anatoli F. Sharp estimates and finite speed of propagation for a Neumann problem in domains narrowing at infinity. Adv. Differential Equations 5 (2000), no. 7–9, 833–860.
  • Bonafede, S.; Cirmi, G. R.; Tedeev, A. F. Finite speed of propagation for the porous media equation with lower order terms. Discrete Contin. Dynam. Systems 6 (2000), no. 2, 305–314.
  • Andreucci, Daniele; Tedeev, Anatoli F. A Fujita type result for a degenerate Neumann problem in domains with noncompact boundary. J. Math. Anal. Appl. 231 (1999), no. 2, 543–567.
  • Andreucci, Daniele; Tedeev, Anatoli F. Optimal bounds and blow up phenomena for parabolic problems in narrowing domains. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no. 6, 1163–1180.
  • Bonafede, S.; Cirmi, G. R.; Tedeev, A. F. Finite speed of propagation for the porous media equation. SIAM J. Math. Anal. 29 (1998), no. 6, 1381–1398.
  • Skrypnik, I. I.; Tedeev, A. F. Local estimates for the solution of the Cauchy problem for a second-order quasilinear parabolic equation. The weighted case. I. (Russian) Sibirsk. Mat. Zh. 38 (1997), no. 1, 193–207, iv; translation in Siberian Math. J. 38 (1997), no. 1, 165–178.
  • Tedeev, A. F. Local and global properties of solutions of the Cauchy–Dirichlet problem for a second-order quasilinear parabolic equation in an unbounded domain. (Russian) Differ. Uravn. 32 (1996), no. 8, 1071–1077, 1149; translation in Differential Equations 32 (1996), no. 8, 1075–1082.

http://www.mathnet.ru/eng/person14122
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:tedeev.anatoli-f
https://mathscinet.ams.org/mathscinet/MRAuthorID/202681

Publications in Math-Net.Ru
2012
1. A. V. Martynenko, A. F. Tedeev, V. N. Shramenko, “The Cauchy problem for a degenerate parabolic equation with inhomogeneous density and source in the class of slowly decaying initial data”, Izv. RAN. Ser. Mat., 76:3 (2012),  139–156  mathnet  mathscinet  zmath  elib; Izv. Math., 76:3 (2012), 563–580  isi  scopus
2. V. A. Markasheva, A. F. Tedeev, “The Cauchy problem for a quasilinear parabolic equation with gradient absorption”, Mat. Sb., 203:4 (2012),  131–160  mathnet  mathscinet  zmath  elib; Sb. Math., 203:4 (2012), 581–611  isi  scopus
2009
3. V. A. Markasheva, A. F. Tedeev, “Local and Global Estimates of the Solutions of the Cauchy Problem for Quasilinear Parabolic Equations with a Nonlinear Operator of Baouendi–Grushin Type”, Mat. Zametki, 85:3 (2009),  395–407  mathnet  mathscinet  zmath; Math. Notes, 85:3 (2009), 385–396  isi  scopus
2008
4. A. V. Martynenko, A. F. Tedeev, “On the behavior of solutions to the Cauchy problem for a degenerate parabolic equation with inhomogeneous density and a source”, Zh. Vychisl. Mat. Mat. Fiz., 48:7 (2008),  1214–1229  mathnet  elib; Comput. Math. Math. Phys., 48:7 (2008), 1145–1160  isi  scopus
2007
5. S. P. Degtyarev, A. F. Tedeev, “$L_1$$L_\infty$ estimates of solutions of the Cauchy problem for an anisotropic degenerate parabolic equation with double non-linearity and growing initial data”, Mat. Sb., 198:5 (2007),  45–66  mathnet  mathscinet  zmath  elib; Sb. Math., 198:5 (2007), 639–660  isi  scopus
6. A. V. Martynenko, A. F. Tedeev, “Cauchy problem for a quasilinear parabolic equation with a source term and an inhomogeneous density”, Zh. Vychisl. Mat. Mat. Fiz., 47:2 (2007),  245–255  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:2 (2007), 238–248  scopus
2004
7. N. V. Afanasieva, A. F. Tedeev, “Fujita type theorems for quasilinear parabolic equations with initial data slowly decaying to zero”, Mat. Sb., 195:4 (2004),  3–22  mathnet  mathscinet  zmath; Sb. Math., 195:4 (2004), 459–478  isi  scopus
8. A. F. Tedeev, “Conditions for the time global existence and nonexistence of a compact support of solutions to the Cauchy problem for quasilinear degenerate parabolic equations”, Sibirsk. Mat. Zh., 45:1 (2004),  189–200  mathnet  mathscinet  zmath; Siberian Math. J., 45:1 (2004), 155–164  isi
1997
9. I. I. Skrypnik, A. F. Tedeev, “Local estimates for the solution of the Cauchy problem for a second-order quasilinear parabolic equation. The weighted case. I”, Sibirsk. Mat. Zh., 38:1 (1997),  193–207  mathnet  mathscinet; Siberian Math. J., 38:1 (1997), 165–178  isi
1996
10. A. F. Tedeev, “Local and global properties of solutions of the Cauchy–Dirichlet problem for a second-order quasilinear parabolic equation in an unbounded domain”, Differ. Uravn., 32:8 (1996),  1071–1077  mathnet  mathscinet; Differ. Equ., 32:8 (1996), 1075–1082
1995
11. A. F. Tedeev, “Estimate of the rate of stabilization of the solution of the first initial-boundary problem for the equation of a porous medium in an unbounded region”, Mat. Zametki, 57:3 (1995),  473–476  mathnet  mathscinet  zmath  elib; Math. Notes, 57:3 (1995), 329–331  isi
1991
12. A. F. Tedeev, “Estimates for the rate of stabilization as $t\to\infty$ of the solution of the second mixed problem for a second-order quasilinear parabolic equation”, Differ. Uravn., 27:10 (1991),  1795–1806  mathnet  mathscinet  zmath; Differ. Equ., 27:10 (1991), 1274–1283
13. A. F. Tedeev, “Stabilization of the solution of the third mixed problem for second-order quasilinear parabolic equations in a noncylindrical domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 1,  63–73  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:1 (1991), 75–87
1989
14. A. F. Tedeev, “Stabilization of solutions of the first mixed problem for a higher-order quasilinear parabolic equation”, Differ. Uravn., 25:3 (1989),  490–498  mathnet  mathscinet; Differ. Equ., 25:3 (1989), 346–352
1985
15. A. F. Tedeev, A. E. Shishkov, “Behavior of solutions and subsolutions of quasilinear parabolic equations in unbounded domains and in the neighborhood of a boundary point”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 9,  77–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:9 (1985), 109–113
1984
16. A. F. Tedeev, A. E. Shishkov, “Qualitative properties of solutions and subsolutions of quasilinear elliptic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 1,  62–68  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:1 (1984), 74–82

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020